# SDR ASAA2012072992642

- Difficulty date: July 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 19,968 hours, 6,198 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: S332T10047
- Condition: Failed
- Location: Tailpipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE.   INSPECTED APU FIRE DETECTOR IAW 26-110-00, STEP H.  FOUND TAIL PIPE DETECTOR WITH LOW RESISTANCE OF 37.70K OHMS.  ACTUAL READING SHOULD BE 3945 OHMS.  REMOVED AND INSTALLED TAIL PIPE DETECTOR M1925.  OPS CHECKED 26-15-00-710-801.  SYS CHECKED NORMAL.
